# SDR MK1Y20191124001

- Difficulty date: November 24, 2019
- Submitted: November 24, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 115,266 hours, 21,647 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND TO THE RH WING UPPER INNER SPAR SKIN, PANEL NO. 1, OVER WING FILL PORT ADAPTER AT WS 785.2 S-15 TO S-16.
